# SDR 95ZZZX4596

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1689J
- Make and model: Piper PA-28-140
- Aircraft serial: 2824092
- Engine: Lyc O320E3D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failure
- Location: Engine Exhaust
- Part time: 1,604 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE FAILURE.  ENGINE HAS 1,601 HOURS SINCE NEW.
